MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VersaCross Access Solution; Introducer, Catheter

BOSTON SCIENTIFIC CORPORATION VersaCross Access Solution; Introducer, Catheter
Model Number VXSK0121
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during atrial fibrillation procedure a farawave and versacross access solution were selected for use.When trying to perform basket in the ripv, the spline became inverted.It was tried manually fixing the spline, but after going back into the left atrium, the catheter inverted again.Manually fixing the splines but did not work.Ablation was finished and it was noticed a pericardial effusion around 4 hours after the procedure.The catheter had some resistance with the wire when trying to take the catheter out of the body and the splines were inverted at that point.Patient was admitted to the hospital and a pericardiocentesis was performed.Patient has been discharged.
 
Additional Manufacturer Narrative
We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.

Brand Name
VersaCross Access Solution
Common Device Name
Introducer, Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50240115
Report Number2124215-2026-43491
Device Sequence Number13350511
Product Code OFK
UDI-Device Identifier00685447019817
UDI-Public(01)00685447019817
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
PMA/510(K) Number
K183655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVXSK0121
Device Catalogue NumberVXSK0121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/13/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FARAWAVE M004PF41M411, Lot Number: 38950566
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown